# SDR NACA2018071800015

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE GOUGE TO INNER SKIN MACHINED DOUBLER BETWEEN BS380 - 400 AND S21L & 20L. REPAIRED SKIN BETWEEN STA 380-400 STR 21L AND 20L. IAW REPAIR INSTRUCTION DOC CS-23260-009 DATE 11 APR 2018 WHIT NO DEVIATIONS.
